Finite Models of Topological Varieties of Two Dimensions by Means of Directed Graphs

Authors

  • Mohammed Abdul Hussein Ghafil Saladdin Education Directorate, Tikrit, Iraq Author
  • Wissam Abbas Hussein Author
  • Mohammed Abdul Hussein Ghafil Author
  • Mohammed Abdul Hussein Ghafil Author

DOI:

https://doi.org/10.70882/

Abstract

In this paper, a generalization of the concept of beat point, developed by Barmak and Minian for posets, is developed in a reflective binary or digraph structure. Using the beat point concept, we find the nucleus of a finite topological space. The classifier space of a two-dimensional topological manifold is described, which is obtained as a simplicial complex associated with a reflective binary structure. Finally, some finite models for two-dimensional topological varieties are described by means of a digraph, and a way of calculating the first homotopic group of a reflective binary structure is presented.

Directed graph associated with F

Downloads

Published

2026-10-26

Issue

Section

Research Article - Quantitative, Computational, and Health Sciences

Categories

How to Cite

Mohammed Abdul Hussein Ghafil, Wissam Abbas Hussein, Mohammed Abdul Hussein Ghafil, & Mohammed Abdul Hussein Ghafil. (2026). Finite Models of Topological Varieties of Two Dimensions by Means of Directed Graphs. Journal of Science Research and Reviews, 3(5), 369-377. https://doi.org/10.70882/